Spironolactone and Withdrawal syndrome - from FDA reports
Withdrawal syndrome is found among people who take Spironolactone, especially for people who are female, 50-59 old also take medication Digoxin, and have High blood pressure . We study 41,237 people who have side effects while taking Spironolactone from FDA. Among them, 29 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Spironolactone has active ingredients of spironolactone. It is often used in acne. (latest outcomes from Spironolactone 43,283 users)
Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with depression, pain, stress and anxiety, back pain, muscle spasticity (latest reports from 13,481 Withdrawal syndrome patients).
On Feb, 12, 2017
41,237 people reported to have side effects when taking Spironolactone.
Among them, 29 people (0.07%) have Withdrawal Syndrome
Number of reports submitted per year:
Gender of people who have Withdrawal Syndrome when taking Spironolactone *:
- female: 62.96 %
- male: 37.04 %
Age of people who have Withdrawal Syndrome when taking Spironolactone *:
- 0-1: 4.76 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 33.33 %
- 50-59: 33.33 %
- 60+: 28.57 %
Top conditions involved for these people *:
- High Blood Pressure (6 people, 20.69%)
- Stress And Anxiety (4 people, 13.79%)
- Pain (3 people, 10.34%)
- Fibromyalgia (3 people, 10.34%)
- Restless Leg Syndrome (2 people, 6.90%)
Top co-used drugs for these people *:
- Digoxin (8 people, 27.59%)
- Lasix (7 people, 24.14%)
- Aspirin (6 people, 20.69%)
- Lisinopril (5 people, 17.24%)
- Gabapentin (5 people, 17.24%)
Top other side effects for these people *:
- Tremor (6 people, 20.69%)
- Dizziness (6 people, 20.69%)
- Stress And Anxiety (5 people, 17.24%)
- Emotional Distress (5 people, 17.24%)
- Nausea (4 people, 13.79%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Withdrawal syndrome when taking Spironolactone?
Browse all side effects of Spironolactonea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Withdrawal syndromeWithdrawal syndrome
Could your condition cause Withdrawal syndromeWithdrawal syndrome
Can you answer these questions?
I have read that Epleronone is an alternative, but my endocrinologist thinks it's less effective to control Conns and keep my hypertension down. However, I read that it doesn't elevate cortisol levels, while Spironolactone does. Any thoughts or ideas please?
I have Hep. C, which I'm hoping to be treated for, liver cirrossis, PAH but also a failing Gaul bladder which they cannot remove. I haven't been able to take any treatment for PAH, I've tried two so far, Tyveso ( inhaler ) and a pill they give to men for ED, can't remember the name. ...
You may be interested in these reviews
I am interested in talking to others who have a left bundle branch block. I would like to compare meds and symptoms with the goal to see if there is anything I should be doing to help myself (other than healthy foods).
Just joined the group hoping to network and learn new thing here.... I live in las vegas,NV And am looking for a Naturopathic / or Holistic Endocrinologist, Cardiologist Doctor that can help me... Thank you
ok i have been on desonate daily for almost seven years dr told me it was safe to use but due to the high cost i HAVE to quit trying to taper off but don't have much left will have to go cold turkey sooner than later all I see is all the horror stories of TSW truthfully what do I have to look ...
Since taking spironolactone I can't sneeze or yawn without having muscle spasms in my neck and jaw. Also in ribs and back and legs. Does anyone else have that problem and is it something I should worry about? Will it go away?